# SDR 2003FA0001056

- Difficulty date: August 8, 2003
- Submitted: October 14, 2003
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- Engine: Pwa PT6*
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 1019100495
- Condition: Cracked
- Location: Engine Inlet
- Part time: 1,616 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS ARE DEVELOPING IN LOWER DUCT SKINS (PN 101-9100495) OF THE AFT LOWER ENGINE COWLINGS.  (ENGINE INLETS, BOTH NR 1 AND NR 2).  CRACKS IN RIVET ROW AFT OF INSPECTION PANEL (PN 101-910049-47) AND IN AFT ROW OF NUT PLATES FOR INSPECTION PANEL AT RETAINER/ SPLICE (PN 101-910049-9).  THIS PANEL IS AT THE HUMP IN THE INLET, IT AND THE SKIN AROUND IT ARE QUITE FLEXIBLE.  THE IMPACT AIR MUST BE CREATING THE FLEXING AND CRACKS.  SUPPORT AND STIFFENERS HAVE BEEN ADDED TO ARREST CRACK GROWTH ON OUR AIRCRAFT.
